# SDR UALA2013032801983

- Difficulty date: March 27, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,719 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 667 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FUSELAGE SKIN AT BS 667, BETWEEN STR 26-27L.  DENT IS 4"X5".   ACCOMPLISHED CUT OUT OF DENT AND ACCOMPLISHED HEFC INSPECTION FOR DAMAGE. NO DAMAGE.  ACCOMPLISHED OPEN HOLE HEFC INSPECTION FOR FASTENER HOLES.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-01, REPAIR 6.  MAJOR REPAIR.
